MathSciNet Relay Station
MathSciNet bibliographic data
MR1873738 (2002m:32043) 32Q45 (20H10)
Dai, Binlin; Fang, Ainong; Nai, Bing Discreteness criteria for subgroups in complex hyperbolic space. Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no. 10, 168–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement